# SDR DALA2017101007389

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 73,477 hours, 54,456 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Excess Play
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING TAKE OFF,  THE CREW REPORTED A NOSE WHEEL VIBRATION AND RUBBER ODOR AT V1. FLT CONTINUED. AFTER LANDING, THE TIRE TREAD WAS INTACT WITH NO VISIBLE DAMAGE.  FOUND THE LT NOSE GEAR DOOR WITH EXCESSIVE PLAY. ADJUSTED DOOR AND LUBRICATED DOORS & GEAR. REPLACED BOTH NOSE TIRES.
